The partial trigonometric moment problem on an interval: The matrix case

Daniel Alpay, Philippe Loubaton

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

As was proved by Akhiezer and Krein, the partial trigonometric moment problem on an interval has solutions if and only if two Toeplitz matrices built from the data are nonnegative. In this work, set in the matrix case, we exhibit relationships between the orthogonal polynomials associated to these matrices. This allows us to solve the matrix version of the partial trigonometric moment problem on an interval in the nondegenerate case.

Original languageEnglish
Pages (from-to)141-161
Number of pages21
JournalLinear Algebra and Its Applications
Volume225
Issue numberC
DOIs
StatePublished - 1 Jan 1995

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'The partial trigonometric moment problem on an interval: The matrix case'. Together they form a unique fingerprint.

Cite this